Spotting after taking pills

Fatwa ID: 03255

Answered by: Maulana Muddasser Dhedhy​

Question

Assalamualaikum

I wanted to know, that as I am already taking birth control pills for 2 months now! If the spotting is okay, how much of it or what to do with that? I am not getting any spotting right now ALHAMDULLILAH. It's just sometimes when I am done with the bathroom, washed and I wipe with tissue than just a little bit, it is not even that much just like a little small thread size spotting comes out. Whenever I am finished with the bathroom. What should I do? And is it allowed/ okay? Will, it be considered as periods?

 

بِسْمِ اللهِ الرَّحْمنِ الرَّحِيْم

In the name of Allah, the Most Gracious, the Most Merciful 

Answer:

 

It is not a requirement of Haidh that the bleeding is continuous. Intermittent bleeding will still be considered to be Haidh as long as the bleeding/spotting happens over 3 to 10 days. Any bleeding lasting for less than three days will be Istihadhah (non-menstrual bleeding). Any bleeding over and above ten days will be regarded as Istihadhah. Also, the bleeding/spotting should be preceded by fifteen complete days which were regarded as tuhr (a state free of Haidh).[1]

 

Only Allah Ta'ala knows best.

Written by Maulana Muddasser Dhedhy

Check and approved by Mufti Mohammed Tosir Miah

Darul Ifta Birmingham

 

 


[1](وَمِنْهَا) النِّصَابُ أَقَلُّ الْحَيْضِ ثَلَاثَةُ أَيَّامٍ وَثَلَاثُ لَيَالٍ فِي ظَاهِرِ الرِّوَايَةِ. هَكَذَا فِي التَّبْيِينِ وَأَكْثَرُهُ عَشَرَةُ أَيَّامٍ وَلَيَالِيهَا. كَذَا فِي الْخُلَاصَةِ. (وَمِنْهَا) تَقَدُّمُ نِصَابِ الطُّهْرِ وَفَرَاغِ الرَّحِمِ عَنْ الْحَبَلِ. هَكَذَا فِي السِّرَاجِ الْوَهَّاجِ. (الفتاوى الهندية ج 1 ص 41. دار الكتب العلمية)

Birgivi's Manual Interpreted: Complete Fiqh of Menstruation & Related Issues pp. 33 & 35.

 

Comments are closed.